# SDR DL76L951703

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314T401010A
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, A 2 INCH BY 6 INCH HOLE AT THE 6 O'CLOCK POSITION WAS REPAIRED PER SRM 54-13-01, FOR NR 1 ENGINE NOSE COWL.
